# SDR 4DSR2020701400001

- Difficulty date: July 1, 2020
- Submitted: July 14, 2020
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station 4DSR637B
- Aircraft: N6506R
- Make and model: Cessna U206C
- Aircraft serial: U2060969
- Aircraft time: 11,213 hours, 10,976 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 121640742
- Part serial: 2Q07
- Condition: Chafed
- Location: Fuel System
- Part time: 1,293 hours, 2,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND SEVERE CHAFING TO THE RT FUEL RESERVOIR TANK UNDER CO-PILOT'S FLOOR OUTBOARD.  PART WAS WORN AT STANDPIPE AREA TO A DEPTH OF .043 INCH, CAUSED BY FLOOR CLOSEOUT PANEL INTERFERENCE.
